# SDR DL76G071485

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 67,767 hours, 14,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Bs 645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STATION 645+110 LBL 41 CARGO FLOOR BEAM UPPER CHORD CORRODED.  REPAIRED ON NR APP509288 PER 53-00-07D FIGURE 801DAT HMV3/PSV17.
